• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 16241
School of Physics
  Title:   Topological magnon modes in a chain of magnetic spheres
  Author(s): 
1.  F. Pirmoradian
2.  B. Zare Rameshti
3.  M.F. Miri
4.  Sh. Saeidian
  Status:   Published
  Journal: Phys. Rev. B
  Vol.:  98
  Year:  2018
  Pages:   224409
  Supported by:  IPM
  Abstract:
We study the collective magnonic modes of a one-dimensional bipartite chain of magnetic spheres coupled by dipolar interactions. The magnonic modes of the infinite chain, due to the dipolar interaction, give rise to a gapped magnonic dispersion. The external magnetic fields can be invoked to quantize the Zak phase of the magnonic bands, which is used as an invariant to identify two topologically distinct phases of the system. In the case of a finite chain, the magnetic fields determine whether topologically protected localized states or Tamm-like states form at the ends of the chain. We provide an analytical expression along with numerical results which reveal parameters resulting in topologically protected end states. This bosonic system is almost similar to the Su–Schrieffer–Heeger system and is promising as a dynamically reconfigurable material for future use in magnonics.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right